# SDR SCNA2024081301

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 35,618 hours, 11,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS STAYED AT 1ODEGREES WHEN GREATER FLAP DEGREES WERE SELECTED (EMERGENCY DECLARED) .  PERFORMED FIM 27-51 TASK 899 , TASK 801, AND TASK 836, FOUND ONLY 27-51402 ALTN FLAP. DISENGAGED ALTN FLAP. FOUND NO FAULTS. AC OK TO CONTINUE.
